# SDR 2022FA0000500

- Difficulty date: June 13, 2022
- Submitted: September 13, 2022
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 6,913 hours, 2,576 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: 431GC02Y04
- Part serial: 203
- Condition: Overheated
- Location: Forward Service
- Part time: 6,913 hours, 1,450 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

WHILE TAXIING AFTER LANDING AND APU START WAS INITIATED. AFTER APU START THE APU GEN FAILED TO CONNECT. CYCLES OF THE APU GEN SWITCH FAILED TO CONNECT. SUBSEQUENT TROUBLESHOOTING REVEALED EVIDENCE OF "HOT SPOTS" IN THE LH MAIN ELECTRICAL BOX PANEL. SPECIFICALLY AROUND APU CONTACTOR AND ASSOCIATED WIRING.
